# SDR SWAA2023082383855

- Difficulty date: July 30, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 26,519 hours, 12,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE CORROSION STA 767-787<[01] REMOVED DAMAGE I.A.W SRM 51-10-02. MEASURED DAMAGE REMOVED TO BE .001 INCHES IN DEPTH. DAMAGE FOUND TO BE WITHIN ALLOWABLE LIMITS AS GIVEN IN SRM 53-00-53-1A-2. DAMAGED SECTION TO BE REPLACED ON TTG8Q00MHLJC.;[02] C/W INSPECTION
